Research Repository

New Estimates of the Cebysev Functional for Stieltjes Integrals and Applications

Dragomir, Sever S (2004) New Estimates of the Cebysev Functional for Stieltjes Integrals and Applications. Korean Mathematical Society Journal, 41 (2). pp. 249-264. ISSN 0304-9914

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, some new estimates of the ˇCebyˇsev functional for Stieltjes integrals are provided. Applications for quadrature formulae in approximating the Riemann-Stieltjes integral are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID7595, Cebysev functional, Gruss type inequality, Stieltjes integral
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 22 Feb 2012 23:13
Last Modified: 22 Feb 2012 23:13
URI: http://vuir.vu.edu.au/id/eprint/2562
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar